Borovik-Poizat rank and stability

Burdges, Jeffrey and Cherlin, Gregory (2002) Borovik-Poizat rank and stability. Journal of Symbolic Logic, 67 (4). pp. 1570-1578. ISSN 0022-4812

[img] PDF
Restricted to Registered users only

Download (253kB)
Official URL:
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations
Depositing User: Ms Lucy van Russelt
Date Deposited: 04 Apr 2007
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item